# SDR UIEA2016030700122

- Difficulty date: March 4, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 67,141 hours, 11,210 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1700 & STRINGER 41L & SKIN DENT.  STATION 1690 - 1710, STRINGER 39L - 42L, SKIN DENT AREAS REPAIRED IAW RRI 53 - 61 - 11264 REV A.
